Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Closed algebras of smooth functions


Author: Christopher I. Byrnes
Journal: Bull. Amer. Math. Soc. 81 (1975), 195-198
MSC (1970): Primary 26A24, 26A93, 46E25, 50A20, 54H10
MathSciNet review: 0380870
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 26A24, 26A93, 46E25, 50A20, 54H10

Retrieve articles in all journals with MSC (1970): 26A24, 26A93, 46E25, 50A20, 54H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13708-6
PII: S 0002-9904(1975)13708-6